# SDR T17A20200710026

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 5,245 hours, 4,216 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOOR END ATTACH BRACKETS CRACKED AT END RIVETS
